MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US LCS SAW CAPTURE .060 SLOT WIDE; KNEE INSTRUMENT : RESECTION BLOCKS/DEVICES

DEPUY ORTHOPAEDICS INC US LCS SAW CAPTURE .060 SLOT WIDE; KNEE INSTRUMENT : RESECTION BLOCKS/DEVICES
Model Number 2287-90-000
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that all these instruments are worn down from many years of frequent use.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: examination of the returned device confirmed the reported event.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).Where the lot code was provided, a manufacturing records evaluation (mre) was not performed.

Brand Name
LCS SAW CAPTURE .060 SLOT WIDE
Common Device Name
KNEE INSTRUMENT : RESECTION BLOCKS/DEVICES
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key11305486
Report Number1818910-2021-02730
Device Sequence Number3371667
Product Code LXH
UDI-Device Identifier10603295110415
UDI-Public10603295110415
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2287-90-000
Device Catalogue Number228790000
Device Lot NumberAF0194B
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/11/2021
Initial Date Received by Manufacturer 02/05/2021
Supplement Date Received by Manufacturer03/29/2021
Initial Report FDA Received Date02/09/2021
Supplement Report FDA Received Date03/30/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1